# SDR COEA2012031302821

- Difficulty date: March 13, 2012
- Submitted: March 14, 2012
- Operation: Air carrier
- Aircraft: N821FX
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 253
- Aircraft time: 31,898 hours, 30,797 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Part number: M259884113
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E, A

## Discrepancy

FLT 8299 ABOUT 10 MINUTES AFTER DEPARTURE THE CREW OBSERVED THE LOCAL OIL PRESSURE ALERT FLICKERING.  THE NUMBER 2 ENGINE WAS SHUT DOWN AND AN EMERGENCY WAS DECLARED.  THE CREW RETURNED TO AFW AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT NR 2 ENGINE AND FOUND STARTER SEAL LEAKING.  RESEALED AND AIRCRAFT RETURNED TO SERVICE.
